MAUDE Adverse Event Report: J.M. LONGYEAR MANUFACTURING, LLC VALKYRIE THORACIC FIXATION SYSTEM; SCREW

J.M. LONGYEAR MANUFACTURING, LLC VALKYRIE THORACIC FIXATION SYSTEM; SCREW
Model Number 01-3013-4-HA
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information that has not been able to be completely investigated or verified prior to the required reporting date.This report does not reflect a conclusion that the report constitutes and admission that the device, the company, or its employees caused or contributed to the potential event described in this report.As of the date of this report, the device has not been returned to the manufacturer for evaluation.A definitive root cause cannot be determined.If additional information relevant to the investigation or other content of this report is identified, this report will be updated.Multiple mdr reports were filed for this event, please see associated reports: 3014680795-2024-00015; 3014680795-2024-00016; 3014680795-2024-00017; 3014680795-2024-00019.
 
Event or Problem Description
It was reported that a patient who underwent sternal closure using a variety of plates and screws along with stainless-steel suture in (b)(6) 2024 experienced a sternal dehiscence after an extreme coughing fit.It was also reported that the plates and screw construct remained intact, but pulled away from bone, and the stainless-steel suture pulled through the sternal tissue.The patient underwent revision surgery to correct the dehiscence.
 
Additional Manufacturer Narrative
Udi related data quality updates only correct h4 and h5 content to match gudid.

Brand Name
VALKYRIE THORACIC FIXATION SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
J.M. LONGYEAR MANUFACTURING, LLC
512 4th st
gwinn MI 49841
Manufacturer (Section G)
J.M. LONGYEAR MANUFACTURING, LLC
512 4th st
gwinn MI 49841
Manufacturer Contact
wade depas
512 4th st
gwinn, MI 49841
MDR Report Key20325944
Report Number3014680795-2024-00018
Device Sequence Number7669597
Product Code HWC
UDI-Device Identifier00810071390685
UDI-Public(01)00810071390685(17)280209(10)106274(11)230209
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-3013-4-HA
Device Catalogue Number01-3013-4-HA
Device Lot Number106274
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale